# SDR SWAA2021021135540

- Difficulty date: December 10, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 53,552 hours, 31,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY FLOOR TEE SPLICE BS772.6 RBL10 TO LBL10 WL156 / CORROSION ON AFT CARGO BAY FLOOR TEE SPLICE BS 772.G RBL 16 - LBL 10 WL 156 FOUND OUT OF LIMITS DUE TO NO SRM LIMITS RECEIVED NEW FLOOR TEE SPLICE ON PO # 801448. FLOOR TEE SPLICE WELL BE INSTALLED ON CARD # JPANEL-141-CLOSE
